Pacific Journal of Mathematics

On the structure of principal ideal rings.

Thomas W. Hungerford

Article information

Source
Pacific J. Math. Volume 25, Number 3 (1968), 543-547.

Dates
First available: 13 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.pjm/1102986148

Zentralblatt MATH identifier
0157.08503

Mathematical Reviews number (MathSciNet)
MR0227159

Subjects
Primary: 13.50

Citation

Hungerford, Thomas W. On the structure of principal ideal rings. Pacific Journal of Mathematics 25 (1968), no. 3, 543--547. http://projecteuclid.org/euclid.pjm/1102986148.


Export citation

References

  • [1] I. S. Cohen, On the structure and ideal theory of complete local rings, Trans. Amer. Math. Soc. 59 (1946), 54-106.
  • [2] I. Kaplansky, Infinite Abelian Groups, University of Michigan Press, Ann Arbor, 1954.
  • [3] W. Krull, Dimensionstheorie in Stellenringen, J. Reine Angew. Math. 179 (1938), 204-226.
  • [4] W. Krull, Uber die Zerlegung der Hauptideale in allgemeinen Ringen, Math. Ann. 105 (1931), 1-14.
  • [5] J. Lambek, Lectures on Rings and Modules, Blaisdell, Waltham, Toronto, and London, 1966.
  • [6] M. Nagata, Local Rings, Interscience, New York and London, 1962. 7.0. Zariski and P. Samuel, Commutative Algebra, volume I, Van Nostrand, Princeton, 1960.
  • [8] M. Nagata, Commutative Algebra, volume II, Van Nostrand Princeton, 1960.